# SDR DALA2017072505675

- Difficulty date: July 23, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 51,042 hours, 16,791 cycles
- Engine: Pwa PW2037
- Engine time: 63,371 hours, 21,727 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLT 1149 DTW-LAX, LOSS THE LEFT HYD SYSTEM QUANTITY REQUIRING THE MLG TO BE EXTENDED ALTERNATELY.  FOUND LEAK FROM PRESSURE FLEX HOSE MPN AS115-06-0172 AT NLG DOOR ACTUATOR . REPLACED HOSE NO LEAKS, REPLACED PTU, EDP AND ALL FILTERS OK FOR SVC.
